It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-07-2010, 01:46 PM   #1
Newbie
(male)
 
Join Date: Jan 2010
Location: United States
Posts: 2
mmolsen HB User
Lamictal Titration

How long does it take to neutralize on Lamictal. I am currently titrating up 50 to 100 mg every two weeks. The goal is to get me to 400mg/day and then slowly discontinue the Trileptal. I am currently at 150 mg/day Lamictal and 1950 mg/day of Trileptal. I feel like crap. Does it go away? I am worried that the lethargy, tiredness, mental slowness won't go away, which is why I am switching to Lamictal in the first place. Or will it stabilize once I am off the Trileptal. Help!!!

 
Sponsors Lightbulb
   
Old 01-08-2010, 05:16 AM   #2
Inactive
(female)
 
Join Date: May 2009
Location: Florida
Posts: 145
babsie HB User
Re: Lamictal Titration

I was on Lamictal but only 100mg and it took 3 weeks to get to the 100mg point. i took 25mg 1st week, 50mg 2nd week and 100mg the 3rd week and on also never had lethargy, tiredness, or mental slowness with Lamictal so hopefully you will have more success on this drug. good luck

 
Sponsors Lightbulb
   
Old 01-08-2010, 07:55 PM   #3
Member
(female)
 
Join Date: Jan 2010
Location: Massachusetts
Posts: 53
biminia HB User
Re: Lamictal Titration

Adjusting to meds can be tough for most. Feeling like crap is an effect of the change. Hang in there. It will get better.

I'm taking Lamictal and am doing great with it.

Last edited by biminia; 01-08-2010 at 07:57 PM. Reason: Forgot to mention

 
Old 02-17-2010, 05:15 AM   #4
Newbie
(female)
 
Join Date: Feb 2010
Location: chester ga 31012
Posts: 2
woodyp60 HB User
Thumbs up Re: Lamictal Titration

i am on lamictal and love it. i take 300mg a day. im also on lexapro, and abilify. not quite sure about the other 2 but do feel better. i have struggled with depression anxiety and low self esteem all my life till 5 years ago. now im alot better. i saw 3 phychiatrist until i found the right one. its good to hear that other people can relate and help each other.

 
Old 02-17-2010, 10:03 AM   #5
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,236
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: Lamictal Titration

when first starting they used those micro 50mg's. Then they used the 100's (weekly) to bring me to a final dose of 400am/400pm. Sadly levels didn't show up in the lab's so I was removed from it.

Heads up, Depakote is one that may be an issue for those on it. It (depa) extends the half-life of Lamictal by 2-3 times in some people. Unsure on interaction in oxcarbazpine. Was not Trileptal when they had me on Lamictal.

I know it took me a while to reach my dose of Trilepal. (150/wk). Guessing taper will be just as slow, maybe they will let you use the 300's.

--Travis

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lamictal.....questions heather071376 Bipolar Disorder 11 10-23-2007 08:13 AM
Just "kinda" diagnosed ;taking Lamictal blue618 Bipolar Disorder 5 08-16-2007 09:03 PM
Starting Lamictal ssforcey Bipolar Disorder 2 03-14-2007 09:41 AM
Seizures worsening...is it lamictal withdrawal? felixjunkie Epilepsy 4 01-09-2007 03:52 PM
New to Lamictal munchie11 Bipolar Disorder 6 11-05-2006 10:52 PM

Tags
lamictal, side effects, titration, trileptal



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!